Cuenin, Jean-Claude

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: Yes


Cuenin, Jean-Claude; Tretter, Christiane (2016). Non-symmetric perturbations of self-adjoint operators. Journal of mathematical analysis and applications, 441(1), pp. 235-258. Elsevier 10.1016/j.jmaa.2016.03.070

Cuenin, Jean-Claude; Laptev, Ari; Tretter, Christiane (2014). Eigenvalue estimates for non-selfadjoint Dirac operators on the real line. Annales Henri Poincaré, 15(4), pp. 707-736. Springer 10.1007/s00023-013-0259-3

Provide Feedback